# SDR CALA2008112401092

- Difficulty date: November 22, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N14652
- Make and model: Boeing 737524
- Aircraft serial: 28913
- Aircraft time: 28,873 hours, 15,348 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING SUPPORT BRACKET ATTACHED TO THE FRAME BETWEEN STRINGER 8 & AMP; 9 CRACKED AROUND RIVET HOLE STA 867L.  REPAIRED FRAME AT STA 867L STRINGER 8 & AMP; 9 PER EA 5310-04498.
